# SDR AALA20001540

- Difficulty date: September 12, 2000
- Submitted: November 20, 2000
- Operation: Air carrier
- Aircraft: N873AA
- Make and model: Boeing 727223
- Aircraft serial: 21385
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Structure
- Condition: Damaged
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FS 1148 DAMAGED .5 INCH BY .5 INCH, AFT CARGO.  FABRICATED REPAIR PARTS AND INSTALLED IAW SRM 53-10-3 FIG 1.  (M)
